| Model Number |
439688 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Necrosis (1971)
| Date of Event |
12/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported the cardiac resynchronization therapy defibrillator (crt-d) system was explanted approximately six weeks post implant due to pocket necrosis.It was further reported that prior to device system implant the patient had received radiation to their upper chest.No further patient complications have been reported as a result of this event.